# SDR F3LA200100001

- Difficulty date: January 1, 2001
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 26,378 hours, 10,645 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Gasket
- Part number: 2888
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED AUTO PRESSURIZATION INOPERATIVE.  RETURNED TO ATL WITHOUT INCIDENT.  REPLACED OUTFLOW VALVE HEATER GASKET AND CHECKED OKAY.
